Minimal scrambling sets of simple orders

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)349-353
Number of pages5
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume22
Issue number3-4
DOIs
StatePublished - Sep 1972

Fingerprint

Minimal Set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Minimal scrambling sets of simple orders. / Spencer, J.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 22, No. 3-4, 09.1972, p. 349-353.

Research output: Contribution to journalArticle

@article{926611fadf674e38bbeef127dbb0351a,
title = "Minimal scrambling sets of simple orders",
author = "J. Spencer",
year = "1972",
month = "9",
doi = "10.1007/BF01896428",
language = "English (US)",
volume = "22",
pages = "349--353",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Minimal scrambling sets of simple orders

AU - Spencer, J.

PY - 1972/9

Y1 - 1972/9

UR - http://www.scopus.com/inward/record.url?scp=0010053418&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010053418&partnerID=8YFLogxK

U2 - 10.1007/BF01896428

DO - 10.1007/BF01896428

M3 - Article

VL - 22

SP - 349

EP - 353

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -